# SDR AALA202211017659

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A300*
- Aircraft serial: 1403
- Aircraft time: 70,000 hours, 26,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 231491
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AISLE OVERHEAD EXIT SIGN AFT SIDE WILL NOT ILLUMINATE AT SEAT ROWS 23 AND 24. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 11WL (AALA202211014520) AND BATTERY (AALA202211017792) PER AMM 33-51-38. ALSO REPLACED EMERGENCY POWER SUPPLY UNIT 13WL BATTERY (AALA202211017659) PER AMM 33-51-38. A SATISFACTORY OPEATIONAL CHECK WAS ACCOMPLISHED.
